Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Iterated Tests of Hypotheses

Chandan K. Mustafi
Journal of the American Statistical Association
Vol. 62, No. 318 (Jun., 1967), pp. 520-524
DOI: 10.2307/2283979
Stable URL: http://www.jstor.org/stable/2283979
Page Count: 5
  • Download ($14.00)
  • Cite this Item
On Iterated Tests of Hypotheses
Preview not available

Abstract

The problem of iterated tests of hypotheses has been treated from the standpoint of multiple decision theory. Under the assumption that there is a UMP test (not necessarily similar) for each component hypothesis, a procedure has been developed which ensures an upper bound for various probabilities of misclassification and which maximizes the probabilities of correct classification in some class.

Page Thumbnails

  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522
  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524